# SDR DALA2024031903489

- Difficulty date: March 15, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 108,233 hours, 15,334 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 1602 L FWD ENT DOOR CAUTION MSG ON. CORRECTIVE ACTION: PERFORMED PSEU BITE IAE B767-300 AMM 32-09. NO FAULTS NOTED. MEL AND PLACARD REMOVED. A/C OK FOR SVC. (5480668)
